Join the 'Vytorin' group to help and get support from people like you.
We found 29 questions associated with the 'Vytorin' topic.
Posted 27 Nov 2013 by • 1 answer
When is Vytorin expected to have a generic equivalent?
Posted 26 Jun 2017 by • 0 answers
It has been sealed and kept below 70 degrees.
Posted 29 Sep 2014 by • 4 answers
I noticed a "Red Flag" on Effexor and Wellbutrin. I take 75mg Effexor in morning, 300 mg Wellbutrin in evening, 1 Vytorin 10/20 in afternoon, 50mg Primidone 4/day. I cannot sleep more than 4 hours REM at night. Tough mornings, etc. Any recommendations re interactions or sleeping... my ...
Posted 5 Jun 2013 by • 1 answer
Took Vytorin for several years with little or no side affects, Started taking Zetia and Simvastatin?
Posted 1 Jan 2014 by • 1 answer
Having stomach pains that appeared about 2-3 weeks after starting the two drugs separately. Is Zetia or Simvastatin the reason? Don't understand how I could take Vytorin for 3 years with no problems?
Posted 10 Jan 2014 by • 1 answer
Posted 27 Sep 2013 by • 1 answer
I have high cholesterol. I am sensitive to Crestor and Vytorin. I take Simvastatin 20mg. I take Lisinopril 20mg i x day plus Amlodipine 5mg. X 2 daily for high blood pressure. I was taking 40mg. Simvastatin before the FDA warnings came out about the dosage combination with the Simvastatin . Current ...
Posted 9 Apr 2010 by • 2 answers
I have been taking Vytorin 10/20 for three years with great results. My insurance has changed and gave me the choice to change to a generic cholesterol medication to lower my cost. Should I go with Simvastatin since my Vytorin 10/20 contains this same drug? I have these choices to make in generic ...
Posted 16 Oct 2012 by • 5 answers
Posted 7 May 2013 by • 1 answer
I have been taking Vytorin for about 6 years. My numbers were never over 200 combined. Now they are about 130 combined. Is there a procedure to weaning off this drug. My doc says stay on but I think he is a pill pusher and wont give me a satisfactory reason to stay on. I am afraid of long term ...
Posted 14 Oct 2011 by • 1 answer
Posted 5 Jun 2012 by • 2 answers
Posted 2 Oct 2011 by • 1 answer
I was taken off vitorin and sertraline but these meds were not the problem. A urinalysis showed bacteria in my urine and took bactrim the the rash, burning and itching persists
Posted 31 Jul 2010 by • 1 answer
I took some lipitor and had muscle control loss; that is my legs buckled trying to stand up. With vitorin my whole body aches especially all my joints mainly at night. I had read somewhere that one of the ingredients in vytorin was suspect as not useful . If that is the ingredient causing my aches ...
Posted 14 Feb 2011 by • 1 answer
Related Condition Support Groups
Vytorin Patient Information at Drugs.com
- Vytorin Information for Consumers
- Vytorin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vytorin (detailed)